# SDR 99ZZZX522

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2034J
- Make and model: Cessna T188C
- Aircraft serial: T18803339T
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolts
- Condition: Loose
- Location: Horiz Stabilizer
- Part time: 3,122 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, HORIZONTAL STABILIZER WAS FOUND LOOSE.  REAR ATTACH BOLTS HAD LOOSENED.  THIS IS SECOND AIRCRAFT.  SUBMITTER RECOMMENDS EXTRA CARE DURING INSPECTIONS.
